# SDR SIMA201115711

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 20,127 hours, 14,553 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913163
- Part serial: A0506
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3725 DURING THE CLIMBOUT THE CREW REPORTED, RECEIVED AN AP PITCH TRIM CAUTION MESSAGE ON EICAS.  THE CREW TURNED THE AP OFF AND THE AIRCRAFT WAS SIGNIFICANTLY OUT OF TRIM.  SLATS/FLAP INDICATOR STAYED ON THROUGHOUT THE FLIGHT.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO LAX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CAPTAIN’S FLAP WAS VISUALLY INSPECTED AND FOUND TO BE .5 INCH DOWN.  DURING TROUBLESHOOTING FOUND MAINTENANCE DIAGNOSTIC COMPUTER MESSAGE RIGHT SKEW SENSOR FAILED.  REMOVED AND REPLACED THE RIGHT SKEW SENSOR IAW CRJ 700 AMM 27-52-45.  PERFORMED OPERATIONAL CHECK OF SLATS/FLAPS IAW CRJ AMM 27-50-00, THE CHECKS WERE GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
